Show simple item record

dc.contributor.authorJimenez, Johana ( )
dc.contributor.authorLlibre, Jaume ( Orcid Icon 0000-0002-9511-5999 )
dc.contributor.authorMedrado, Joao C. ( )
dc.date.accessioned2021-09-22T20:28:13Z
dc.date.available2021-09-22T20:28:13Z
dc.date.issued2020-05-07
dc.identifier.citationJimenez, J., Llibre, J., & Medrado, J. C. (2020). Crossing limit cycles for a class of piecewise linear differential centers separated by a conic. Electronic Journal of Differential Equations, 2020(41), pp. 1-36.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14547
dc.description.abstractIn previous years the study of the version of Hilbert's 16th problem for piecewise linear differential systems in the plane has increased. There are many papers studying the maximum number of crossing limit cycles when the differential system is defined in two zones separated by a straight line. In particular in [11, 13] it was proved that piecewise linear differential centers separated by a straight line have no crossing limit cycles. However in [14, 15] it was shown that the maximum number of crossing limit cycles of piecewise linear differential centers can change depending of the shape of the discontinuity curve. In this work we study the maximum number of crossing limit cycles of piecewise linear differential centers separated by a conic.
dc.formatText
dc.format.extent36 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectDiscontinuous piecewise linear differential centersen_US
dc.subjectLimit cyclesen_US
dc.subjectConicsen_US
dc.titleCrossing limit cycles for a class of piecewise linear differential centers separated by a conicen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record